# SDR CALA2022011700164

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stop Fitting
- Part number: NA
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR16 DOORSTOP #7 HAS CRACK INDICATIONS. ACCOMPLISHED BY VTMAE EMPLOYEE V935774. ACCOMPLISH EC/RA 5311-02712 ON OR BEFORE THE AIRCRAFT REACHES 40,251 INTERVALS NOT TO EXCEED 15,500 FLIGHT CYCLES THEREAFTER. INSPECTION REQUIREMENTS PER PART 2A OF LATEST REVISION OF TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT REF LP7795132: PERFORMED INTERIM REPAIR RH FR16 DOOR STOP #7 HOLE #1 AND #3 IN ACCORDANCE WITH EC/RA 5311-02712. WORK ADD EMP:V935774 DIP 53-DIP ITEM REJECTED FOR INFORMATION UPDATE. THE REPAIR OF RH FR16 DOORSTOP #7 CRACK IS CONSIDERED A PERMANENT REPAIR REF LP 7795132. ECRA DOES NOT LIST INTIATING A DTA DIP FOR FR16 DOORSTOP #7. THIS DTA DIP LP WAS CREATED IN ERROR.
